Alert archive / Colorado / Tornado Warnings in 2009
Tornado Warning 20, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 10, 2009, 4:07 PM MDT for Weld County, Colorado. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2009, 4:07 PM MDT (22:07 UTC)
- Expired
- Jun 10, 2009, 4:45 PM MDT
- In force
- 38 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
County Weld County, CO
The radar
The Denver radar (KFTG), 56 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 4:55 PM MDT | HAIL 1 | 5 E Prospect Valley, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS55 KBOU 102207
TORBOU
COC123-102245-
/O.NEW.KBOU.TO.W.0020.090610T2207Z-090610T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
407 PM MDT WED JUN 10 2009
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL WELD COUNTY IN NORTHEAST COLORADO
* UNTIL 445 PM MDT
* AT 407 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 7 MILES
NORTHWEST OF ROGGEN...OR 20 MILES SOUTHEAST OF GREELEY. THIS STORM
WAS MOVING EAST AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROGGEN...
RIVERSIDE RESERVOIR...PROSPECT VALLEY AND KEENESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SAFE SHELTER IS AVAILABLE...LIE FLAT IN
THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR
HANDS.
&&
LAT...LON 4039 10415 4006 10417 4002 10458 4028 10458
4046 10448
TIME...MOT...LOC 2207Z 278DEG 15KT 4026 10441
$$
BAKER1 follow-up statement
000
WWUS55 KBOU 102221
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
421 PM MDT WED JUN 10 2009
COC123-102245-
/O.CON.KBOU.TO.W.0020.000000T0000Z-090610T2245Z/
WELD CO-
421 PM MDT WED JUN 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR SOUTH
CENTRAL WELD COUNTY...
AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
TORNADO OVER OPEN RANGELAND IN SOUTHEAST WELD COUNTY. THIS STORM WAS
LOCATED 6 MILES SOUTH OF HARDIN...OR 20 MILES SOUTHEAST OF GREELEY.
THIS STORM WAS MOVING EAST AT 15 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROGGEN...RIVERSIDE RESERVOIR...PROSPECT VALLEY AND KEENESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
&&
LAT...LON 4039 10415 4006 10417 4002 10458 4028 10458
4046 10448
TIME...MOT...LOC 2220Z 288DEG 12KT 4025 10442
$$
BAKERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 10, 2:50 PM MDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 10, 2:50 PM MDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 250 PM MDT WED JUN 10 2009 .SHORT TERM...MODESTLY MOIST AIRMASS OVER NORTHEAST COLORADO HAS WARMED AND DESTABILIZED THIS AFTERNOON WITH SCATTERED SHOWERS DEVELOPING OVER THE MOUNTAINS INITIALLY. MSAS SHOWS A WEAK SURFACE LOW IN PLACE TO THE SOUTHWEST OF DENVER WHICH SHOULD ALLOW WEAK EASTERLY AND SOUTHEASTERLY WINDS ACROSS NORTHEAST COLORADO TO CONTINUE THE NEXT SEVERAL HOURS. LAPS CAPE FIELDS SHOW THE MOST AVAILABLE ENERGY OVER WELD AND MORGAN COUNTIES WHICH SHOULD CONTINUE FEEDING INTO A SUPERCELL PRESENTLY OVER GREELEY. ANOTHER AXIS OF INSTABILITY APPEAR TO BE IN PLACE OVER THE PALMER DIVIDE WHICH MAY FUEL ADDITIONAL THUNDERSTORM DEVELOPMENT THROUGH THE EARLY EVENING. ALOFT...A VORT MAX WILL BE MOVING OVER SOUTHEAST COLORADO THROUGH THE EVENING...PROVIDING SOME UPPER LEVEL SUPPORT FOR THE SHOWERS WHICH DEVELOP. CURRENT FORECAST OF LIKELY SHOWERS AND SCATTERED THUNDERSTORMS THROUGH THE AFTERNOON WILL BE EXTENDED THROUGH 02Z. SCATTERED SHOWER ACTIVITY ACROSS THE FORECAST AREA MAY THEN CONTINUE THROUGH ABOUT 06Z. LATER TONIGHT...AS THE AIRMASS REMAINS MOIST AND WEAK UPSLOPE WINDS CONTINUE...AREAS OF FOG ARE LIKELY TO DEVELOP. FOR TOMORROW...LITTLE CHANGE IS ANTICIPATED. MODEST WESTERLY FLOW ALOFT WILL CONTINUE WHILE MOISTURE REMAINS IN PLACE OVER THE NORTHEAST PLAINS. IT SEEMS AS THOUGH AN EMBEDDED SHORT WAVE WILL PROBABLY MATERIALIZE AND MOVE OVER THE AREA TOMORROW AFTERNOON. AT JET LEVEL...WE MAY BE UNDER THE LEFT EXIT REGION OF AN UPPER JET ACROSS SOUTHERN COLORADO. ANOTHER FORECAST OF SCATTERED AFTERNOON THUNDERSTORMS LOOKS TO BE ABOUT ALL THE DETAIL WE CAN PROVIDE NOW. MODEL SOUNDINGS FOR THURSDAY LOOK SIMILAR TO THE SOUNDINGS FOR TODAY. THE STRENGTH OF THE LOW LEVEL EASTERLIES AND SOUTHEASTERLIES WILL BE AN IMPORTANT FACTOR IN DETERMINING THE STRENGTH OF INFLOW INTO DEVELOPING STORMS. THIS SORT OF THING WILL BE DIFFICULT TO FORECAST UNTIL TOMORROW MORNING. SO FOR NOW...A CONTINUATION OF COOL AND MOIST CONDITIONS LOOKS TO BE THE BEST FORECAST. .LONG TERM...ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH THIS WEEKEND. THERE IS YET ANOTHER SHORT WAVE ADVERTISED TO MOVE ACROSS COLORADO THURSDAY AFTERNOON INTO THURSDAY EVENING...WITH MORE SHOWERS AND THUNDERSTORMS. SEVERE STORM THREAT WILL CONTINUE AS WELL WITH SUFFICIENT CAPES OF 800-1500 J/KG AND 0-6 KM SHEAR OF 25 M/S. FRIDAY AND SATURDAY LOOK VERY SIMILAR WITH POTENTIAL FOR MORE EMBEDDED SHORT WAVES. WHILE MID LEVELS ARE WARMING SOMEWHAT WITH SLIGHT MID LEVEL RIDGING...LOW LEVEL MOISTURE AND THETA-E AXIS IS EXPECTED TO INCREASE AND STRENGTHEN. THIS WILL BOOST INSTABILITY...AND KEEP SCATTERED THUNDERSTORMS AND POTENTIAL FOR MORE SEVERE WEATHER IN THE FORECAST. BY NEXT WEEK...THE ATMOSPHERE WILL WARM AND DRY JUST A BIT MORE UPSTAIRS...BUT LOW LEVEL MOISTURE SEEMS TO HAVE A HARD TIME SCOURING OUT. WE WILL CONTINUE TO POINT TOWARD A SLIGHTLY WARMER AND DRIER FORECAST...BUT THE WAY THINGS ARE GOING...THE LOW LEVEL MOISTURE MAY BE SUFFICIENT TO SPAWN A FEW MORE SEVERE STORMS NEARLY EACH DAY THROUGH EARLY NEXT WEEK. && .AVIATION...SCATTERED THUNDERSTORMS THIS AFTERNOON MAY MOVE ACROSS THE AIRPORTS THROUGH ABOUT 02Z. MVFR CIGS AND VSBYS ARE LIKELY ALONG WITH ONE-HALF TO ONE INCH DIAMETER HAIL. MOIST AIRMASS AND WEAK EASTERLY WIND FLOW WILL PRODUCE AREAS OF FOG AFTER 06Z WITH IFR/MVFR CIGS/VSBYS FROM 10Z-16Z. MORE THUNDERSTORMS EXPECTED THURSDAY AFTERNOON. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. KDRBY/BARJENBRUCH
Hazardous weather outlook, Jun 10, 10:54 AM MDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1054 AM MDT WED JUN 10 2009 COZ030>051-111200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1054 AM MDT WED JUN 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT AN ACTIVE AFTERNOON OF THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PLAINS AGAIN TODAY. RAIN SHOWERS AND THUNDERSTORMS THAT HAVE DEVELOPED LATE THIS MORNING OVER THE NORTHERN MOUNTAINS ARE EXPECTED TO SPREAD TO THE CENTRAL MOUNTAINS AND FOOTHILLS BY EARLY AFTERNOON. SCATTERED RAIN SHOWERS AND THUNDERSTORMS ARE THEN EXPECTED TO SPREAD ACROSS THE PLAINS THROUGH THE AFTERNOON. A FEW OF THE STORMS MAY BECOME SEVERE OVER THE NORTHEAST PLAINS WITH HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ALONG WITH HEAVY RAIN. EVEN AN ISOLATED TORNADO IS POSSIBLE...ESPECIALLY FROM DENVER SOUTHWARD AND EASTWARD...ACROSS THE PALMER DIVIDE REGION OF DOUGLAS...ELBERT AND LINCOLN COUNTIES. A STRONG UPPER LEVEL DISTURBANCE MOVING OVER SOUTHEAST COLORADO THROUGH THIS AFTERNOON WILL PRODUCE THE INCREASED THUNDERSTORM COVERAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN UNSETTLED WEATHER PATTERN WILL REMAIN IN PLACE THROUGH EARLY NEXT WEEK WITH A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. THERE WILL ALSO BE A THREAT OF A FEW SEVERE STORMS EACH DAY OVER THE PLAINS AND FRONT RANGE URBAN CORRIDOR. LOW LEVEL MOISTURE COMBINED WITH DAYTIME HEATING AND INSTABILITY...ALONG WITH SUFFICIENT WIND SHEAR IN THE ATMOSPHERE...WILL KEEP THE THREAT OF SEVERE THUNDERSTORMS IN THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY AFTER 1 PM. DANKERS/BARJENBRUCH
In the hours before
Special weather statement, Jun 10, 2:33 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
233 PM MDT WED JUN 10 2009
COZ036-039>041-102115-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY CO-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET
CO-
233 PM MDT WED JUN 10 2009
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR
CENTRAL JEFFERSON COUNTY
NORTH CENTRAL DOUGLAS COUNTY
AT 232 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM
PRODUCING MARBLE SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH. THIS
STORM WAS LOCATED 6 MILES SOUTHWEST OF CHATFIELD RESERVOIR...OR 18
MILES SOUTHWEST OF DENVER...MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO SOUTH
PLATTE...ROXBOROUGH PARK...LOUVIERS...HIGHLANDS RANCH...CHATFIELD
RESERVOIR AND SOUTH CENTRAL LITTLETON.
HAIL UP TO HALF AN INCH IN DIAMETER WAS REPORTED AT ASPEN SPRINGS
WITH THIS STORM. HEAVY RAIN...UP TO AN INCH IN 30 MINUTES...IS ALSO
POSSIBLE WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE
THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
IN DANGER OF BEING STRUCK BY LIGHTNING.
&&
LAT...LON 3956 10505 3956 10494 3943 10501 3931 10523
3945 10527 3959 10515
TIME...MOT...LOC 2032Z 304DEG 8KT 3950 10515
GIMMESTADLocal storm report, Jun 10, 2:36 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
236 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TORNADO SEVERANCE 40.52N 104.85W
06/10/2009 WELD CO BROADCAST MEDIA
0127 PM HAIL FORT COLLINS 40.56N 105.07W
06/10/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
LARGEST HAILSTONE MEASURED 1 INCH
0119 PM HAIL FORT COLLINS 40.56N 105.07W
06/10/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
LOTS OF QUARTER SIZE HAIL COVERING PATIO DECK.
&&
BENTONLocal storm report, Jun 10, 2:55 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
255 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL GREELEY 40.42N 104.74W
06/10/2009 M1.75 INCH WELD CO AMATEUR RADIO
0230 PM TORNADO SEVERANCE 40.52N 104.85W
06/10/2009 WELD CO BROADCAST MEDIA
0127 PM HAIL FORT COLLINS 40.56N 105.07W
06/10/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
LARGEST HAILSTONE MEASURED 1 INCH
0119 PM HAIL FORT COLLINS 40.56N 105.07W
06/10/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
LOTS OF QUARTER SIZE HAIL COVERING PATIO DECK.
&&
BENTONLocal storm report, Jun 10, 3:07 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
307 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL GREELEY 40.42N 104.74W
06/10/2009 M1.00 INCH WELD CO TRAINED SPOTTER
0253 PM HAIL GREELEY 40.42N 104.74W
06/10/2009 M1.75 INCH WELD CO AMATEUR RADIO
0230 PM TORNADO SEVERANCE 40.52N 104.85W
06/10/2009 WELD CO BROADCAST MEDIA
0127 PM HAIL FORT COLLINS 40.56N 105.07W
06/10/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
LARGEST HAILSTONE MEASURED 1 INCH
0119 PM HAIL FORT COLLINS 40.56N 105.07W
06/10/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
LOTS OF QUARTER SIZE HAIL COVERING PATIO DECK.
&&
BENTONLocal storm report, Jun 10, 3:37 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
337 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL GREELEY 40.42N 104.74W
06/10/2009 M1.00 INCH WELD CO TRAINED SPOTTER
0253 PM HAIL GREELEY 40.42N 104.74W
06/10/2009 M1.75 INCH WELD CO AMATEUR RADIO
0250 PM HAIL 4 SE GREELEY 40.38N 104.70W
06/10/2009 M1.25 INCH WELD CO TRAINED SPOTTER
0230 PM TORNADO SEVERANCE 40.52N 104.85W
06/10/2009 WELD CO BROADCAST MEDIA
0127 PM HAIL FORT COLLINS 40.56N 105.07W
06/10/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
LARGEST HAILSTONE MEASURED 1 INCH
0119 PM HAIL FORT COLLINS 40.56N 105.07W
06/10/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
LOTS OF QUARTER SIZE HAIL COVERING PATIO DECK.
&&
BENTONLocal storm report, Jun 10, 3:57 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
357 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL GREELEY 40.42N 104.74W
06/10/2009 M1.00 INCH WELD CO TRAINED SPOTTER
0253 PM HAIL GREELEY 40.42N 104.74W
06/10/2009 M1.75 INCH WELD CO AMATEUR RADIO
0250 PM HAIL 3 NE GREELEY 40.45N 104.70W
06/10/2009 M1.25 INCH WELD CO TRAINED SPOTTER
0230 PM TORNADO SEVERANCE 40.52N 104.85W
06/10/2009 WELD CO BROADCAST MEDIA
0127 PM HAIL FORT COLLINS 40.56N 105.07W
06/10/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
LARGEST HAILSTONE MEASURED 1 INCH
0119 PM HAIL FORT COLLINS 40.56N 105.07W
06/10/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
LOTS OF QUARTER SIZE HAIL COVERING PATIO DECK.
&&
BENTONThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 6:04 PM MDT | Special Weather Statement | BOU | Logan | 41 min |
| Jun 9, 6:44 PM MDT | Special Weather Statement | BOU | Phillips | 31 min |
| Jun 9, 10:54 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 30 min |
| Jun 9, 11:36 PM MDT | Special Weather Statement | BOU | Lincoln | 39 min |
| Jun 9, 11:52 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 53 min |
| Jun 10, 11:00 AM MDT | Special Weather Statement | BOU | Larimer | 105 min |
| Jun 10, 1:23 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 37 min |
| Jun 10, 1:56 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 49 min |
| Jun 10, 2:13 PM MDT | Tornado Warning | BOU | Weld | 47 min |
| Jun 10, 2:33 PM MDT | Special Weather Statement | BOU | Jefferson | 42 min |
| Jun 10, 2:59 PM MDT | Tornado Warning | BOU | Weld | 46 min |
| Jun 10, 3:02 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Denver, Douglas, Jefferson | 88 min |
| Jun 10, 3:20 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 55 min |
| Jun 10, 3:51 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 54 min |
| Jun 10, 4:43 PM MDT | Tornado Warning | BOU | Weld | 36 min |
| Jun 10, 5:31 PM MDT | Tornado Warning | BOU | Morgan | 35 min |
| Jun 10, 5:36 PM MDT | Tornado Warning | BOU | Weld | 24 min |
Nearby
Tornado Warnings in Colorado, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.